| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer¿s mother reported via phone call that the customer changed the battery and then the insulin pump did not power on anymore.The customer¿s blood glucose level was unknown.The customer was assisted with troubleshooting.Customer did not called back after receiving a new battery cap.Customer stated that the display was blank currently.Customer stated that the contact on the battery cap was neither missing nor damage.Customer stated that the battery compartment was neither damaged nor corroded.Customer stated that the spring was neither damaged nor corroded.Customer stated that the display did not return after insulin pump restart.Customer stated that the insulin pump had not been dropped or bumped recently.Customer stated that the insulin pump had not been exposed to moisture recently.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.